Advertisement

loader

Talk

Advanced search

Symptoms of cerazette.

(12 Posts)
Krmjws111931 Mon 26-Oct-15 19:01:47

Can anybody help, I was put in cerazette by my doctor which I started taking on the 1st June. I was then having heavy periods every fortnight. The doctor then decided to take me off the pill and couldn't offer me another due to having problems with migraines etc.

I came off cerazette on the 9th October. As me and my boyfriend have been together four and a half years and I was coming off the pill we decided to start ttc with the mind set of if it happens it happens. We've had unprotected sex on the 10th, 14th, 20th and 25th.

However, since coming off the pill I've had really tender nipples (so much so I struggle with my bra touching them) and they've swollen a lot, so much I've had to go up a cup size. I've had slight cramping and the other day I experienced back ache.

I haven't had a withdrawal bleed and my period was due on the 25th and it still hasn't appeared which I have read is a symptom of coming off the pill.

In total I have been on the pill for 10 years starting with microgynen till I switched to cerazette in June.

Just wondered if anybody could shed some light on this.
Thank you ☺️☺️☺️

nameschangerer Mon 26-Oct-15 19:03:14

What are you asking? Have you done a pregnancy test ? Are you asking if we think you're pregnant?

Krmjws111931 Mon 26-Oct-15 19:06:24

Sorry! Really didn't make it clear did I! Was just wondering if these were normal side effects? Because when I've googled it, it's when people have been on the cerazette for a few years.
Not done a test, think it would be too soon to show? Was thinking would wait a week or so

MrsPCR Mon 26-Oct-15 19:08:03

Poas. It's possible you could be pregnant or it's taking a while for it to leave your system. My first cycle post mini-pill was 33 days then regular 28 days.

If you came off the pill on 9th, your period would not be due normally until about 5th November. POAS or wait til then.

Krmjws111931 Mon 26-Oct-15 19:11:38

Honestly, I don't know what my regular cycle is I've been on oral pills for that long. Suppose it's just a waiting game

MrsPCR Mon 26-Oct-15 19:11:58

X post. If you ov'd straight away, which you could have done then your would already be about 18dpo.

You will not get pregnancy symptoms until you could get a positive hpt as its the same hormones that give the positive that cause symptoms.

It is possible you're pregnant, but more likely your body adjusting to the change in hormones post-pill. I'd try and wait, if not get a couple of cheapo tests from the pound shop.

Krmjws111931 Mon 26-Oct-15 19:14:35

Ok, I'll wait and see. Thank you for the advice! ☺️

KezAgain Mon 26-Oct-15 21:36:14

When I came off cerezette all my body did was tease me with pregnancy symptoms. Unfortunately that's all it was, teasing.

I had been on it for about 6-7 years though with no periods in that time, so different to your situation.

Hope it turns out to be good news for you.

Katytatiepot Mon 26-Oct-15 21:51:35

I was put on cerazette for about 5-6 months earlier this year. When I stopped in August about two weeks later I was completely convinced I was pregnant! Have every symptom going - especially sore boobs and nipples. After a few weeks I decided to do a pregnancy test and it was negative. Realised the symptoms were just withdrawal symptoms. Took about 6-7 weeks after stopping the pill before I had a period.

Maybe try doing a pregnancy test to be sure then just play the waiting game.

MillieMoodle Mon 26-Oct-15 22:13:06

I was on cerazette for about 7 months last year. I bled on and off throughout the whole of that time. I came off it in January and had every pregnancy symptom going for the first couple of months but unfortunately wasn't pregnant. We're just beginning month 11 of ttc no.2 and my cycles still aren't regular. Hope yours settle soon but take a test if you're not sure.

Krmjws111931 Tue 27-Oct-15 15:59:03

Thanks for the advice ladies!
Nice to know that people have had the same symptoms as me and I'm not just loosing the plot!

angelazul Tue 27-Oct-15 16:23:49

I came off cerazette in June after being on it for about 4 years, & other bc for 10 years before that. Had withdrawl bleed a few days later, 8 weeks before I had 1st period, then 6 week cycle. Like others said, I had unbelieveale pg symptoms, was poas every day blush, you really do feel like you're losing the plot! Last 2 cycles much more regular, 27 & 26 days, fx things settle for you soon.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now